MathSciNet Relay Station
MathSciNet bibliographic data
MR1016809 (91j:20138) 20M07 (08B15)
Pastijn, F. Commuting fully invariant congruences on free completely regular semigroups. Trans. Amer. Math. Soc. 323 (1991), no. 1, 79–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement